Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations


Author: F. J. Murray
Journal: Trans. Amer. Math. Soc. 37 (1935), 301-338
MSC: Primary 47A05; Secondary 35A25, 47B25, 47F05, 47N20
MathSciNet review: 1501788
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A05, 35A25, 47B25, 47F05, 47N20

Retrieve articles in all journals with MSC: 47A05, 35A25, 47B25, 47F05, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501788-3
PII: S 0002-9947(1935)1501788-3
Article copyright: © Copyright 1935 American Mathematical Society